Accession Number : AD0637309
Title : ALGORITHM FOR FINDING THE GENERAL FORMULA OF NON-NEGATIVE SOLUTIONS OF A SYSTEM OF LINEAR EQUATIONS.
Corporate Author : JOHNS HOPKINS UNIV SILVER SPRING MD APPLIED PHYSICS LAB
Personal Author(s) : Chernikova,N. V.
Report Date : 30 JUN 1966
Pagination or Media Count : 12
Abstract : The author shows how row operations on the matrix (I,A*) can lead to the determination of all non-negative solutions of Ax = 0. If A is a matrix of integers, the successive transformed matrices have integral entries. Systems of inequalities are also considered. The justification is based on E. Burger (ZAMM, 36, 135-139 (1956)). Remarks on the nonhomogeneous system Ax b are included. (Author)
Descriptors : (*ALGORITHMS, *EQUATIONS), (*NUMERICAL METHODS AND PROCEDURES, MATRICES(MATHEMATICS)), REAL NUMBERS, USSR
Subject Categories : Theoretical Mathematics
Distribution Statement : APPROVED FOR PUBLIC RELEASE